MAUDE Adverse Event Report: ZOLL RESPICARDIA, INC. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA, INC. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This 3500a form, report number is an identical copy of failed 3500a form submission, report number 3009144-2023-00003 originally submitted on 12oct2023.The original 3500a form failed at ack3 due to the following error: manufacturing number not valid.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.
 
Event or Problem Description
On 9/8/2023 we were notified that this patient was being scheduled for an urgent full device extraction on (b)(6) 2023 due to a pocket infection.The patient reported sometime in (b)(6) feeling some rubbing on the device from seatbelt use that eventually lead to the development of a red area around the superior-lateral corner of the device.He did not report the issue to his medical providers for multiple weeks.By that time it was clear that a pocket infection had developed.A 3m wound vac was placed at the end of the procedure.A 3m wound vac was placed at the end of the procedure.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA, INC.
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr suite 150
minnetonka, MN 55343
9525404470
MDR Report Key24261846
Report Number3009144177-2026-00020
Device Sequence Number18554042
Product Code PSR
UDI-Device Identifier00857688007001
UDI-Public(01)00857688007001
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite